The Annals of Mathematical Statistics

Zeroes of Infinitely Divisible Densities

Michael Sharpe

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 4 (1969), 1503-1505.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697525

Digital Object Identifier
doi:10.1214/aoms/1177697525

Mathematical Reviews number (MathSciNet)
MR240850

Zentralblatt MATH identifier
0184.21405

JSTOR
links.jstor.org

Citation

Sharpe, Michael. Zeroes of Infinitely Divisible Densities. Ann. Math. Statist. 40 (1969), no. 4, 1503--1505. doi:10.1214/aoms/1177697525. https://projecteuclid.org/euclid.aoms/1177697525


Export citation